# SDR 2009FA0000444

- Difficulty date: September 2, 2008
- Submitted: June 1, 2009
- Operation: General aviation
- Aircraft: N35CC
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258294
- Aircraft time: 5,507 hours, 4,551 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Part number: 25UN523
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WAS OVERHAULED IN FEB. 2008, IN SEPTEMBER OF 2008 NOSE STRUT LEAKED DOWN. RESEALED THE STRUT WITH NEW SEALS AND SERVICED PER THE MM. APPEARED TO BE A NORMAL RESEAL.
